# SDR N93A07072007A

- Difficulty date: July 7, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 1,129 hours, 600 cycles
- Engine: Rroyce TAY65154
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 057024001
- Part serial: 0314
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW FUEL INDICATION AFTER TAKEOFF.   REMOVED AND REPLACED FUEL LEVEL LOW SENSOR PROBE.
